# SDR DALA2024051305129

- Difficulty date: May 12, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 63,129 hours, 32,529 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 ON TAKE OFF PLACE PLANE PULLED TO THE RIGHT ON LANDING PLANE PULLS TO THE RIGHT. CORRECTIVE ACTION: PERFORMED STEERING CHECK AT GATE NO DEFECTS NOTED. TAXI A/C WITH NO STEERING FAULTS NOTED. PER A319 AMM 32-51-00. A/C OF FOR SERVICE. (5876236)
